MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION PROMUS ELEMENT PLUS; STENT, CORONARY, DRUG-ELUTING

BOSTON SCIENTIFIC CORPORATION PROMUS ELEMENT PLUS; STENT, CORONARY, DRUG-ELUTING
Model Number 9323
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Codes Death (1802); Thrombosis (2100)
Date of Event 06/05/2018
Type of Reportable Event Death
Additional Manufacturer Narrative
(b)(6).Device is a combination product.
 
Event or Problem Description
(b)(6) clinical study.It was reported that the patient died.In (b)(6) 2013, the clinical status assessment indicated that the patient's qualifying condition was stable angina.Prior to procedure, the patient was found to have evidences of ischemia and the patient was referred for cardiac catheterization.The index procedure was performed on the same day.The target lesion# 1 was located in the first obtuse marginal branch segment with 90% stenosis and was 15mm long with a reference vessel diameter of 3.00 mm.The lesion was treated with pre-dilatation and placement of a 3.00x12mm study stent.Following post dilatation, residual stenosis was 5%.One day post procedure, the patient was discharged on dual antiplatelet therapy.In (b)(6) 2018, the patient suddenly felt sick and collapsed.In (b)(6) 2018, during the follow-up, the patient's relative was contacted and was informed about the patient's sudden death.The cause of death was unknown and it was unknown if the autopsy was performed or not.The adjudication indicated possible stent thrombosis.

Brand Name
PROMUS ELEMENT PLUS
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8132750
Report Number2134265-2018-63513
Device Sequence Number11328058
Product Code NIQ
UDI-Device Identifier08714729807940
UDI-Public8714729807940
Combination Product (Y/N)N
Initial Reporter CountryLG
PMA/510(K) Number
P110010
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/08/2013
Device Model Number9323
Device Catalogue Number9323
Device Lot Number15597831
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/26/2018
Initial Report FDA Received Date12/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age61 YR